# SDR DALA2023050103378

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 73,940 hours, 28,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 AA - AD DAMAGES WERE FOUND ON LH ENG DRAG FITTING CLAM-UP COUNTERSINKS AS FOLLOW: COUNTERSINK #13 CORROSION AT 12 AND BETWEEN 5 TO 7 CLOCK POSITIONS, COUNTERSINK #16 SCRATCHES ALL AROUND, COUNTERSINK #17 SCARTCHES ALL AROUND, IN REFERENCE TO JOB 041-0001 / CARD. CORRECTIVE ACTON: SUMMARY OF NRC 00236: AA - AD LH ENG DRAG FITTING CLAM-UP COUNTERSINKS #13,16 AND 17 WERE REPAIRED PER PRI 576466-14 REV. 9 AND ERA 576466-14AD REV. C SECTION VIII PERMANENT REPAIR IN COMPLEMENT LOG 2740132 IN REF NRC 0023. (2740239)
